# SDR HEEA0011366

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Condition: Defective
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR GYRO INTERMEDIATE GEAR OUT OF BALANCE.  EAST HEADING PRECESSES EXCESSIVELY.
